Reverses of Schwarz inequality in inner product spaces with applications

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2015) Reverses of Schwarz inequality in inner product spaces with applications. Mathematische Nachrichten, 288 (7). 730 - 742. ISSN 1522-2616

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/31636
DOI https://doi.org/10.1002/mana.201300100
Official URL http://onlinelibrary.wiley.com/doi/10.1002/mana.20...
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Keywords bounded linear operator; Grüss' type inequalities; numerical radius; operator norm
Citations in Scopus 8 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login